A+Health Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer (NSAID), 240 Count

★★★★★ 4.2 79 reviews

$13.49
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by www.trendorajewels.com
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
$13.49
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives May 19
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by www.trendorajewels.com
Free 30-day returns Details

Product details

Management number 218064781 Release Date 2026/05/03 List Price $5.40 Model Number 218064781
Category

Our A+ Health Ibuprofen Softgels are designed to reduce fever symptoms and provide temporary relief from minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. A+ Health Ibuprofen Softgels contain the active ingredient Ibuprofen 200mg which compares to the active ingredient in Advil Liquid-Gels. Ibuprofen is an NSAID (nonsteroidal anti-inflammatory drug) that is designed to reduce fever symptoms and alleviate aches, pain and inflammation. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen Softgels.

  • ACTIVE INGREDIENT IBUPROFEN 200MG: Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)—compare to the active ingredient in Advil Liquid-Gels
  • TEMPORARY PAIN RELIEF: Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • SOFTGELS: Each bottle contains 240 softgels, which are are liquid-filled capsules.
  • GREAT VALUE: Provides temporary relief from most common aches and pains at a great value
  • DON'T LET PAIN GET IN YOUR WAY: Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels
UPC 369452260821
Flavor Unflavored
Item Form Softgel
Brand Name A+Health
Model Name Ibuprofen240ctSoftgels
Unit Count 240.0 Count
Dosage Form Softgels
Item Weight 0.38 Pounds
Manufacturer Bionpharma Inc.
Model Number IBU240
Container Type Bottle
Item Dimensions 2.45 x 2.45 x 4.5 inches
Number of Items 1
Product Benefits Pain Relief
Age Range Description Adult
Manufacturer Part Number IBU240
Specific Uses For Product Arthritis, Fever, Joint Pain, Menstrual Pain, Migraine, Muscle Pain

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.2 out of 5
★★★★★
79 ratings | 32 reviews
How item rating is calculated
View all reviews
5 stars
78% (62)
4 stars
6% (5)
3 stars
3% (2)
2 stars
2% (2)
1 star
11% (9)
Sort by

There are currently no written reviews for this product.